# SDR AALA201709019002

- Difficulty date: August 31, 2017
- Submitted: September 1, 2017
- Operation: Air carrier
- Aircraft: N750UW
- Make and model: Airbus A319-112
- Aircraft serial: 1315
- Aircraft time: 40,492 hours, 29,609 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cylinder
- Part number: 60592101
- Part serial: A5228
- Condition: Empty
- Location: Overwing Slide
- Part time: 48,002 hours, 19,413 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING SLIDE RESERVOIR NEEDLE IN THE RED. REPLACED SLIDE RESERVOIR IAW AMM.
